Best uniform approximation of a continuous compact-valued mapping by sets of continuous single-valued mappings

Authors

  • U. V. Hudyma

Abstract

We prove existence theorems and establish necessary and sufficient conditions and criteria for an extremal element for the problem of the best uniform approximation of a continuous compact-valued mapping by sets of continuous single-valued mappings.

Published

25.12.2005

Issue

Section

Research articles

How to Cite

Hudyma, U. V. “Best Uniform Approximation of a Continuous Compact-Valued Mapping by Sets of Continuous Single-Valued Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 12, Dec. 2005, pp. 1601–1618, https://umj.imath.kiev.ua/index.php/umj/article/view/3712.